CASE REPORT
Year : 2016  |  Volume : 10  |  Issue : 4  |  Page : 444-445

Kounis syndrome associated with amoxicillin/clavulanic acid


Department of Anesthesiology and Intensive Care, Intensive Care Unit A1, Hassan II University Hospital, Sidi Mohamed Ben Abdellah University, Fes, Morocco

Correspondence Address:
Dr. A Shimi
Intensive Care Unit A1, Hassan II University Hospital, Sidi Mohamed Ben Abdellah University, Fes
Morocco
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1658-354X.177329

Rights and Permissions

Kounis syndrome (KS) is a life-threatening medical condition that causes severes allergic reaction and acute coronary syndrome (ACS). We describe the case of 56-year-old woman who developed ACS following an anaphylactic reaction to amoxicillin/clavulanic acid. Immediately after the administration of amoxicillin/clavulanic acid, she presented a chest pain, cutaneous allergic, hypotension, and ST depression on the electrocardiogram. After the necessary diagnostic test, the final diagnosis was variant I of KS.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2004    
    Printed43    
    Emailed0    
    PDF Downloaded118    
    Comments [Add]    

Recommend this journal